Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have pcos. Feeling pain, started vomiting, losing weight. What are the risks?

hi i have been diagnosed with pcos , i have been expiriencing very suvere pain that is constant everyday for the last 3-4 months. i have also been expiriencing vomiting for just around 3 months to the point that its everyday around 5-9 times. this has caused me to loose lots of weight as i was already under weight and was classed as aneamic due to the sickness i have lost around 2 stone in weight. my doctor has told me that pcos doesnt cause pain or sickness. is that right?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

PCOS results in a hormonal imbalance which can easily result in the vomiting, as for pain: an ultrasound of the pelvis or a transvaginal ultrasound is advised to look for any possible complications that might have developed.

Hope this helps.

Best wishes.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor